# SDR CA030923003

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 5,223 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC55
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADES MEASURED WHEN RECEIVED IN SHOP. BLADES FOUND TO BE BELOW MIN. WIDTH AND THICKNESS. BLADES REPLACED.
